MathSciNet Relay Station
MathSciNet bibliographic data
MR2577754 33B15 (26A48 26A51)
Qi, Feng; Guo, Senlin; Guo, Bai-Ni Complete monotonicity of some functions involving polygamma functions. J. Comput. Appl. Math. 233 (2010), no. 9, 2149–2160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement